Glasnik Matematicki, Vol. 34, No.2 (1999), 267-281.


Takahisa Miyata

Department of Computer Science, Shizuoka Institute of Science and Technology, 2200-2 Toyosawa, Furukoi, 437-8555 Japan

Abstract.   In this paper we develop the shape theory for triads of spaces in a systematic way, using polyhedral resolutions for triads of spaces, and give applications, which include the Blakers-Massey homotopy excision theorem whose proof is different from the approach taken by Š. Ungar.

1991 Mathematics Subject Classification.   54C56, 54C55, 55P55, 55Q07.

Key words and phrases.   Shape, triad, homotopy excision, polyhedral triad, homotopy type.

Full text (PDF) (free access)
Glasnik Matematicki Home Page